Not sure where to begin. Bottom line GP put me on 20 mg n told me to taper as I felt need to. Even on the 20mg didn’t get full relief from burning legs, ankles , feet and but. I continued the 5 week plan and dropped to 18mg. Now I need to drop again and developed horrible night sweats. I thought it was the flu ( now don’t think so). Should all the symptoms from the PMR be gone before I taper anymore or stay on the 18mg? Is the night sweats from the PMR or GCA or the prednisone? I was suppose to see GP this coming week but he postponed visit for a month. I was diagnosed one year ago n treated for both with 40 mg to start. Had most of symptom except high jaw pain, every thing else though. Didn’t have any test to confirm it. I’m just looking for a little quality of life here and wanting to get back to a little physical exercise. The weather here is about -10 below today! Not going out there! Just want to be better by June, grandson will be graduating from high school n I have a quilt that need to be made n delivered by than 🌻before he goes off to college. Thank for listening.